Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 149 - 156

A Symmetry Invariance Analysis of the Multipliers & Conservation Laws of the Jaulent–Miodek and Some Families of Systems of KdV Type Equations

Authors
A. H. Kara
School of Mathematics and Centre for Differential Equations, Continuum Mechanics and Applications, University of the Witwatersrand Wits 2050, Johannesburg, South Africa, Abdul.Kara@wits.ac.za
Received 9 July 2009, Accepted 8 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000376How to use a DOI?
Keywords
Symmetry invariance, Jaulent–Miodek equations, multipliers
Abstract

In this paper, we study and classify the conservation laws of the Jaulent–Miodek equations and other systems of KdV type equations which arises in, inter alia, shallow water equations. The main focus of the paper is the construction of the conservation laws as a consequence of the interplay between symmetry generators and "multipliers" (integration factors), particularly, the higher-order ones and the significance of the Euler operators for systems of equations.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
149 - 156
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000376How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - A. H. Kara
PY  - 2021
DA  - 2021/01
TI  - A Symmetry Invariance Analysis of the Multipliers & Conservation Laws of the Jaulent–Miodek and Some Families of Systems of KdV Type Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 149
EP  - 156
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000376
DO  - https://doi.org/10.1142/S1402925109000376
ID  - Kara2021
ER  -